MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this multigas unit displayed a gas module error message.The issue was discovered during setup.The customer tried the unit on multiple bedsides and changed the water trap; however, the issue remained.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 2: (b)(6) 2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
 
Event or Problem Description
The customer reported that this multigas unit displayed a gas module error message.The unit was not in patient use at the time.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this multigas unit displayed a gas module error message.The issue was discovered during setup.The customer tried the unit on multiple bedsides and changed the water trap; however, the issue remained.The unit was not in patient use at the time.Investigation summary: the device with the reported issue was returned for evaluation.During the evaluation the reported issue could not be duplicated.The unit's pump and gas sensor were replaced as a preventative measure.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6)2026 i called sam to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for sam to call me back with this information.Attempt # 2: (b)(6)2026 i called sam to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for sam to call me back with this information.Attempt # 3: (b)(6)2026 i called sam to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for sam to call me back with this information.Additional information: b4 date of this report d9 is this device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h3 device evaluated by manufacturer? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24601605
Report Number8030229-2026-06248
Device Sequence Number15545095
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/15/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown